|Taking Sustiva on a full Stomach
Apr 26, 2004
I take Sustiva and noticed that it is recommended to take on a emtpy stomach however my script is to be taken at night because of the drugging side effects. By taking it at night (before bed and with food in my stomach)does this lesson the strength and effects of this med?
Response from Dr. Moyle
Actually, in Europe there is no food recommendation. A fatty meal can modestly increase Sustiva levels. There is no problem with taking you meds as you describe regards
Oxandrin / Fascial wasting
- Can You Get AIDS From Sex With A Prostitute?
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Rash After Rubbing Stripper Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.